Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 36, NWS Grand Forks, ND

May 29, 2022Grand Forks County, North Dakota; Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 29, 2022, 10:46 PM CDT for Grand Forks County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2022, 10:46 PM CDT (03:46 UTC)
Expired
May 29, 2022, 11:17 PM CDT
In force
31 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
50.0 mph

Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 70 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 3.8 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS53 KFGF 300346
SVRFGF
MNC089-119-NDC035-300445-
/O.NEW.KFGF.SV.W.0036.220530T0346Z-220530T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1046 PM CDT Sun May 29 2022

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southwestern Marshall County in northwestern Minnesota...
  Northwestern Polk County in northwestern Minnesota...
  Northeastern Grand Forks County in northeastern North Dakota...

* Until 1145 PM CDT.

* At 1046 PM CDT, a severe thunderstorm was located over Gilby, or 20
  miles northwest of Grand Forks, moving east at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Mekinock around 1050 PM CDT.

Other locations in the path of this severe thunderstorm include
Poland, Manvel, Oslo, Alvarado, Tabor and March.

This includes Interstate 29 between mile markers 145 and 160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4799 9680 4797 9749 4815 9753 4820 9725
      4819 9714 4822 9714 4821 9712 4822 9712
      4826 9686
TIME...MOT...LOC 0346Z 261DEG 17KT 4807 9742 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

TG
1 follow-up statement
447 
WWUS53 KFGF 300417
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1117 PM CDT Sun May 29 2022

MNC089-119-NDC035-300426-
/O.CAN.KFGF.SV.W.0036.000000T0000Z-220530T0445Z/
Marshall MN-Polk MN-Grand Forks ND-
1117 PM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARSHALL...
NORTHWESTERN POLK AND NORTHEASTERN GRAND FORKS COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4799 9680 4797 9749 4815 9753 4820 9725
      4819 9714 4822 9714 4821 9712 4822 9712
      4826 9686
TIME...MOT...LOC 0416Z 261DEG 17KT 4809 9720 

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 8:39 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 29, 8:39 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
839 PM CDT Sun May 29 2022

.UPDATE...
Issued at 837 PM CDT Sun May 29 2022

Isolated storms continue to fire in northeastern North Dakota as
well as far northwest MN (western Polk County). Most of the
activity is on the cool side of the boundary across northeastern
ND. With loss of heating and no development across the south, will
cancel the watch from Griggs over to Hubbard counties. Re-issuance
may be needed late tonight for west central MN as activity in the
central plains propagates northeast.

UPDATE Issued at 629 PM CDT Sun May 29 2022

Most convective activity is developing over northwest MN. There
are to prominent boundary showing up on radar...one along a line
from Crookston to Moorhead and the other from Thompson to
Hillsboro, with the two intersecting near Shelly. The eastern
boundary is sparking thunderstorms that are moving northeastward
into NW MN. So far the latest storm development is sub-severe but
some nickel sized hail is possible with these storms.

.SHORT TERM...(This evening through Monday night)
Issued at 250 PM CDT Sun May 29 2022

Convective timing and strength remain the main challenges during
a very active period.

Elevated thunderstorms along a mid level frontal boundary in west
central MN have fizzled, with a little bit of a break in storms
expected through mid-afternoon. Water vapor loop shows the main
cut off low still rotating over the Rockies, with a few lead
shortwaves in the southwesterly flow ahead of low over the Plains.
One such weak shortwave has been lifting through SD towards our
southern counties. This shortwave will be entering our area in the
next few hours as the cap erodes and peak heating arrives, which
should set off thunderstorm development along the trough axis
approaching the Red River. Effective bulk shear is pretty weak
with both meso analysis and short range models showing around 20
kts. The boundaries are also pretty weak other than providing some
low level vorticity. At this point, think supercell potential is
not very high over our area but we could see some
multicell/pulsing severe storms at times through late afternoon
and early evening.

The convection that develops over our area this evening will
start to move northeastward and lose its punch as we move into the
overnight. There is a strong 850mb jet pushing into the region,
but most models show the nose of the jet more over central/eastern
MN and into WI. Our southeastern counties could get some blow off
rain and lightning from that activity, but the strongest updraft
helicity tracks stay closer to the Twin Cities, which fits the
jet. The lingering rain and cloud cover into Monday morning could
have an impact on destabilization later in the day, but exactly
how remains to be seen.

The cut off upper low will be ejecting into the Dakotas by
tomorrow, with plenty of upper forcing across the Northern Plains
and strong deep layer bulk shear. There is still some uncertainty
with destabilization, but think there will be at least some breaks
in the clouds and some CAPE values over 2000 J/kg by tomorrow
afternoon. With deep layer bulk shear in the 40-50 kt range and
the upper low approaching the area, some pretty strong storms are
expected and the SPC outlook has been upgraded to moderate. Some
of the CAMs show most of the discrete convection developing to
our south and more of a QLCS pattern as the storms move north.
However, given uncertainty in how conditions will play out
overnight and recent CAM performance, exact storm mode is probably
not very predictable. Do expect convection to push north-
northeastward through the afternoon and evening as the upper low
comes out, then shift eastward Monday night as the system pushes
into the Lake of the Woods area. There will be a risk of heavy
rain throughout the day on Monday and into Monday night, with some
flash or areal flooding not out of the question if we get storms
training over areas that receive a lot of rain tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 250 PM CDT Sun May 29 2022

As the system moves out on Monday, some isolated showers could
linger into Tuesday morning. Not expecting the severe threat to last
as long, but there could be some thunder. This system moving out
will usher in higher winds Tuesday and Wednesday. Tuesday looks to
feature sustained winds 15 to 25 MPH, with gusts up to 40 MPH
possible, mainly in the Devils Lake Basin. Wednesday looks to be
slightly tamer in guidance, with sustained winds of 15 to 20 MPH and
gusts up to 30 MPH.

Another effect of the system's exit is cooler air funneling into the
area. Expect below normal temperatures for the extended period.
Highs will remain pretty stable in the 60s through Sunday.

We will enter more zonal flow mid week this week, which could allow
some systems to progress through the area. However, guidance is
mostly dry right now. The systems projected in guidance look to be
in the southern red river valley, and not big rain makers. We will
continue to monitor these systems as guidance comes to a more
conclusive answer.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 250 PM CDT Sun May 29 2022

Convective timing and strength remain the main challenges during
a very active period.

Elevated thunderstorms along a mid level frontal boundary in west
central MN have fizzled, with a little bit of a break in storms
expected through mid-afternoon. Water vapor loop shows the main
cut off low still rotating over the Rockies, with a few lead
shortwaves in the southwesterly flow ahead of low over the Plains.
One such weak shortwave has been lifting through SD towards our
southern counties. This shortwave will be entering our area in the
next few hours as the cap erodes and peak heating arrives, which
should set off thunderstorm development along the trough axis
approaching the Red River. Effective bulk shear is pretty weak
with both meso analysis and short range models showing around 20
kts. The boundaries are also pretty weak other than providing some
low level vorticity. At this point, think supercell potential is
not very high over our area but we could see some
multicell/pulsing severe storms at times through late afternoon
and early evening.

The convection that develops over our area this evening will
start to move northeastward and lose its punch as we move into the
overnight. There is a strong 850mb jet pushing into the region,
but most models show the nose of the jet more over central/eastern
MN and into WI. Our southeastern counties could get some blow off
rain and lightning from that activity, but the strongest updraft
helicity tracks stay closer to the Twin Cities, which fits the
jet. The lingering rain and cloud cover into Monday morning could
have an impact on destabilization later in the day, but exactly
how remains to be seen.

The cut off upper low will be ejecting into the Dakotas by
tomorrow, with plenty of upper forcing across the Northern Plains
and strong deep layer bulk shear. There is still some uncertainty
with destabilization, but think there will be at least some breaks
in the clouds and some CAPE values over 2000 J/kg by tomorrow
afternoon. With deep layer bulk shear in the 40-50 kt range and
the upper low approaching the area, some pretty strong storms are
expected and the SPC outlook has been upgraded to moderate. Some
of the CAMs show most of the discrete convection developing to
our south and more of a QLCS pattern as the storms move north.
However, given uncertainty in how conditions will play out
overnight and recent CAM performance, exact storm mode is probably
not very predictable. Do expect convection to push north-
northeastward through the afternoon and evening as the upper low
comes out, then shift eastward Monday night as the system pushes
into the Lake of the Woods area. There will be a risk of heavy
rain throughout the day on Monday and into Monday night, with some
flash or areal flooding not out of the question if we get storms
training over areas that receive a lot of rain tonight.

.LONG TERM...(Tuesday through Sunday)
Issued at 250 PM CDT Sun May 29 2022

As the system moves out on Monday, some isolated showers could
linger into Tuesday morning. Not expecting the severe threat to last
as long, but there could be some thunder. This system moving out
will usher in higher winds Tuesday and Wednesday. Tuesday looks to
feature sustained winds 15 to 25 MPH, with gusts up to 40 MPH
possible, mainly in the Devils Lake Basin. Wednesday looks to be
slightly tamer in guidance, with sustained winds of 15 to 20 MPH and
gusts up to 30 MPH.

Another effect of the system's exit is cooler air funneling into the
area. Expect below normal temperatures for the extended period.
Highs will remain pretty stable in the 60s through Sunday.

We will enter more zonal flow mid week this week, which could allow
some systems to progress through the area. However, guidance is
mostly dry right now. The systems projected in guidance look to be
in the southern red river valley, and not big rain makers. We will
continue to monitor these systems as guidance comes to a more
conclusive answer.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 629 PM CDT Sun May 29 2022

TVF will continue to have VCTS and on-station storms through 02Z
as storms develop along a boundary stretched from CKN to FAR.
GFK should see a temporary wind shift as an out flow boundary
moves through around 00Z, and should return to its predominant SE
flow by 02Z. Elsewhere, so far VFR but each site other than DVL
has potential to see more TS development especially along the
boundaries moving vcnty of the Red River. More widespread severe
expected on Memorials Day.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Speicher
SHORT TERM...JR
LONG TERM...AK
AVIATION...Speicher
Hazardous weather outlook, May 29, 8:44 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
844 PM CDT Sun May 29 2022

MNZ001-004>009-013>017-NDZ007-008-015-016-026-027-054-310145-
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Cavalier-Pembina-Ramsey-
Eastern Walsh-Nelson-Grand Forks-Western Walsh-
844 PM CDT Sun May 29 2022

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible across northeastern
North Dakota and northwest Minnesota. The main hazards will be
large hail up to ping pong ball size and wind gusts up to 50 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The next chance for severe thunderstorms will be Monday afternoon
and evening, with the potential for damaging winds up to 80 mph,
large hail up to 2 inches in diameter, and an isolated tornado
threat. Localized flash flooding may also be possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

MNZ002-003-022>024-027>032-040-NDZ006-014-024-028>030-038-039-049-
052-053-310145-
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Towner-Benson-Eddy-Griggs-Steele-Traill-Barnes-Cass-Ransom-
Sargent-Richland-
844 PM CDT Sun May 29 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Isolated thunderstorms are possible across southeastern North
Dakota and west central Minnesota. The main hazards will be small
hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The next chance for severe thunderstorms will be Monday afternoon
and evening, with the potential for damaging winds up to 80 mph,
large hail up to 2 inches in diameter, and an isolated tornado
threat. Localized flash flooding may also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Speicher

In the hours before

Special weather statement, May 29, 6:37 PM CDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
637 PM CDT Sun May 29 2022

MNZ006-009-300015-
North Beltrami MN-Lake Of The Woods MN-
637 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northeastern
Beltrami and south central Lake of the Woods Counties through 715 PM
CDT...

At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Oaks Corner, or 55 miles southeast of Roseau,
moving northeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northeastern
Beltrami and south central Lake of the Woods Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Minnesota.

&&

LAT...LON 4827 9489 4838 9496 4857 9476 4834 9450
TIME...MOT...LOC 2337Z 226DEG 21KT 4834 9482

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Perroux/TG
Special weather statement, May 29, 6:52 PM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
652 PM CDT Sun May 29 2022

NDZ026-027-300030-
Nelson ND-Grand Forks ND-
652 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of west central Grand
Forks and eastern Nelson Counties through 730 PM CDT...

At 652 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of McVille, or 37 miles southeast of Devils Lake, moving
northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Michigan around 710 PM CDT.
  Petersburg around 715 PM CDT.
  Niagara around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern North Dakota.

&&

LAT...LON 4776 9812 4780 9829 4810 9808 4797 9777
TIME...MOT...LOC 2352Z 214DEG 28KT 4788 9814

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Perroux
Special weather statement, May 29, 7:06 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
706 PM CDT Sun May 29 2022

MNZ008-300045-
East Marshall MN-
706 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northeastern
Marshall County through 745 PM CDT...

At 706 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Holt, or 16 miles northeast of Thief River Falls,
moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Marshall County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.

&&

LAT...LON 4830 9594 4831 9609 4854 9613 4853 9572
TIME...MOT...LOC 0006Z 190DEG 18KT 4833 9601

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TG
Special weather statement, May 29, 7:48 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
748 PM CDT Sun May 29 2022

MNZ005-300130-
Roseau MN-
748 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of central Roseau
County through 830 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Badger, or 15 miles southwest of Roseau, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Badger around 800 PM CDT.
  Fox around 815 PM CDT.
  Ross around 825 PM CDT.
  Pinecreek around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.

&&

LAT...LON 4900 9567 4861 9597 4862 9611 4900 9608
TIME...MOT...LOC 0047Z 197DEG 18KT 4872 9602

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TG
Local storm report, May 29, 9:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
955 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 SW ORR                48.08N 97.69W
05/29/2022  M1.00 INCH       GRAND FORKS        ND   PUBLIC

0915 PM     HAIL             MCCANNA                 48.01N 97.71W
05/29/2022  M1.00 INCH       GRAND FORKS        ND   PUBLIC

&&
Local storm report, May 29, 10:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1010 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             MCCANNA                 48.01N 97.71W
05/29/2022  E1.50 INCH       GRAND FORKS        ND   PUBLIC

&&

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:08 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh67 min
May 29, 8:47 PM CDTSevere Thunderstorm WarningFGFGrand Forks58 min
May 29, 9:46 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh59 min
May 29, 10:01 PM CDTTornado WarningFGFGrand Forks44 min
May 30, 2:35 AM CDTFlood WatchFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more25 hr
May 30, 10:30 AM CDTRiver Flood WarningFGFCass5 days
May 30, 10:39 AM CDTRiver Flood WarningFGFWalsh7 days
May 30, 10:41 AM CDTRiver Flood WarningFGFRichland11 hr
May 30, 10:46 AM CDTRiver Flood WarningFGFRichland10 days
May 29, 7:06 PM CDTSpecial Weather StatementFGFMarshall39 min
May 29, 7:48 PM CDTSpecial Weather StatementFGFRoseau42 min
May 30, 4:56 AM CDTSpecial Weather StatementFGFWadena49 min
May 30, 10:08 AM CDTRiver Flood WarningFGFClay7 days
May 30, 10:10 AM CDTRiver Flood WarningFGFPolk6 days
May 30, 2:07 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail38 min
May 30, 2:38 PM CDTSpecial Weather StatementFGFOtter Tail37 min
May 30, 3:11 PM CDTSpecial Weather StatementFGFBecker34 min
May 30, 3:50 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFGrant, Otter Tail, Wilkin55 min
May 30, 4:06 PM CDTTornado WarningFGFGrant24 min
May 30, 4:26 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBecker, Clay, Grant, Otter Tail, Wadena, Wilkin49 min
May 30, 4:33 PM CDTTornado WarningFGFOtter Tail42 min
May 30, 5:00 PM CDTTornado WarningFGFBecker, Otter Tail26 min
May 30, 5:07 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena53 min
May 30, 5:19 PM CDTTornado WarningFGFWadena25 min
May 30, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen57 min
May 30, 6:01 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Lake of the Woods59 min
May 30, 6:30 PM CDTRiver Flood WarningFGFMarshall6 days
May 30, 6:30 PM CDTRiver Flood WarningFGFMarshall4 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.